... tract infections. She was diagnosed with stage 3 vesicoureteral reflux and is having surgery next month using the Deflux injection method to correct the reflux. She was on the nitrofurantoin for just over a month when a couple of weeks ago she complained that her left foot was numb. Within an hour it was her entire leg. One week later her right leg went numb. (This is peripheral. She has muscle control.) Two nights ago her right foot began to hurt with pain shooting from her toes up the Achilles tendon to her calf and up into her hamstring. Serious but rare side effects listed for nitrofurantoin mention peripheral neuropathy such as this. The urgent care doctor, Johns Hopkins ER doctors, and Hopkins pediatric neurologists all dismiss a reaction to this medication as not being the problem. I cannot seem to let this go since she is following this "rare" side effect path for nitrofurantoin.

Who makes this medicine? How can I find out about their studies and how long it took for anyone to show signs of recovery??